Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 415, NWS Shreveport, LA

November 20, 2011McCurtain County, Oklahoma; Sevier County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Nov 20, 2011, 10:53 PM CST for McCurtain County, Oklahoma; Sevier County, Arkansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 20, 2011, 10:53 PM CST (04:53 UTC)
Expired
Nov 20, 2011, 11:45 PM CST
In force
52 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Sevier County, AR, McCurtain County, OK

The radar

The Western Arkansas radar (KSRX), 130 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 20, 3:38 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 4.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-11-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1025 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-11-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1025 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1147 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
1.0
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

641 
WUUS54 KSHV 210453
SVRSHV
ARC133-OKC089-210545-
/O.NEW.KSHV.SV.W.0415.111121T0453Z-111121T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1053 PM CST SUN NOV 20 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHWESTERN SEVIER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF DE QUEEN...

* UNTIL 1145 PM CST

* AT 1047 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60   
  MPH.  THIS STORM WAS LOCATED NEAR BROKEN BOW...AND MOVING EAST AT  
  40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GILLHAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 3424 9446 3420 9446 3419 9445 3420 9424
      3409 9422 3404 9422 3403 9423 3391 9480
      3406 9485 3408 9485 3424 9448
TIME...MOT...LOC 0452Z 250DEG 34KT 3404 9471

$$

06
2 follow-up statements
311 
WWUS54 KSHV 210512
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1112 PM CST SUN NOV 20 2011

ARC133-OKC089-210545-
/O.CON.KSHV.SV.W.0415.000000T0000Z-111121T0545Z/
SEVIER AR-MCCURTAIN OK-
1112 PM CST SUN NOV 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR MCCURTAIN AND SEVIER COUNTIES...

AT 1107 PM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR EAGLETOWN...OR 12 MILES WEST OF DE 
QUEEN...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GILLHAM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 3401 9457 3415 9463 3419 9445 3420 9424
      3410 9422 3407 9422 3404 9422 3403 9423
TIME...MOT...LOC 0511Z 250DEG 34KT 3410 9450

$$

06
878 
WWUS54 KSHV 210526
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1126 PM CST SUN NOV 20 2011

OKC089-210535-
/O.CAN.KSHV.SV.W.0415.000000T0000Z-111121T0545Z/
MCCURTAIN OK-
1126 PM CST SUN NOV 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR MCCURTAIN COUNTY IS
CANCELLED...

LAT...LON 3410 9422 3407 9422 3406 9446 3419 9445
      3420 9424
TIME...MOT...LOC 0525Z 250DEG 34KT 3414 9435

$$

ARC133-210545-
/O.CON.KSHV.SV.W.0415.000000T0000Z-111121T0545Z/
SEVIER AR-
1126 PM CST SUN NOV 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR SEVIER COUNTY...

AT 1122 PM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR GILLHAM...OR 6 MILES NORTH OF DE 
QUEEN...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY AND MOVING TOWARD GILLHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 3410 9422 3407 9422 3406 9446 3419 9445
      3420 9424
TIME...MOT...LOC 0525Z 250DEG 34KT 3414 9435

$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 20, 10:05 PM CST, 48 minutes earlier.

Area forecast discussion, Nov 20, 10:05 PM CST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1005 PM CST SUN NOV 20 2011

.DISCUSSION...
TEMPS ALONG I-30 ARE COOLER ESPECIALLY IN NE TX. HAVE MADE SOME
CHANGES TO LOW GRID AS IT APPEARS COLD AIR IS THIN BUT STILL
SLIDING SOUTH. TYLER IS GUSTING SOUTH WINDS...BUT HAS THE BOUNDARY
JUST TO THE NORTH PAST QUITMAN. THINKING IS THAT THE FRONT WILL
SLOSH BACK SOUTH A BIT...BUT MOST OF THE WEATHER IS LIFTING OUT
WITH A SHORT WAVE. HAVE LOWERED POPS/TEMPS/TDS AND CHANGED WINDS.
WE ALSO HAVE CLEARED MANY OTHER COUNTIES WITH SPC STATUS REPORT
ISSUED AT 0333Z. WE WILL UPDATE THE ZONES ONCE AGAIN WHEN THE
REMAINDER OF THE COUNTIES HAVE BEEN CLEARED OR EXPIRE. /24/

&&

.AVIATION...
THIS EVENING A NEARLY STATIONARY FRONTAL BOUNDARY EXTENDED FROM
WESTERN ARKANSAS SOUTHWEST ACROSS SOUTHEAST OKLAHOMA AND INTO
NORTHEAST AND NORTH CENTRAL TEXAS. LOW LEVEL MOISTURE FEEDING NORTH
FROM THE GULF ON THE LOW LEVEL FLOW AND WITH LLJ PRODUCING SHOWERS
AND THUNDERSTORMS OVER PARTS OF NORTH TEXAS IN WAKE OF THE SURFACE
BOUNDARY. VFR OVER MUCH OF THE FOUR STATE REGION TO THE EAST OF A
TYLER TEXAS TO DE QUEEN ARKANSAS AND NORTH OF A LUFKIN TEXAS TO
MONROE LOUISIANA WILL GIVE WAY TO A MIX OF MVFR TO IFR LATER INTO
THE EARLY MORNING HOURS OF MONDAY. THEN EXPECT AREAS OF MAINLY IFR
CEILINGS AND VISIBILITIES BETWEEN 21/06 TO 21/10 UTC.  EXPECT
SCATTERED SHOWERS AND THUNDERSTORMS ALONG AND NEAR THE BOUNDARY
OVERNIGHT AND THROUGH MONDAY...AND INTO THE FIRST HALF OF THE WORK
WEEK AS THE FRONTAL BOUNDARY WORKS BACK AND FORTH INTO THE REGION.
SURFACE WINDS WILL BE SOUTHERLY AHEAD OF THE FRONTAL BOUNDARY AND
VARIABLE INTO THE FRONT...AND NORTH TO NORTHWEST IN WAKE OF THE
FRONT./06/

&&

.PREV DISCUSSION... /ISSUED 629 PM CST SUN NOV 20 2011/

UPDATE...
TO THE FORECAST TO REMOVE SMITH AND UPSHUR COUNTIES FROM THE SEVERE
THUNDERSTORM WATCH NUMBER 893. ADDITION CHANGES WILL INCLUDE LOWER
POPS BY MID EVENING ALONG WITH ADDITIONAL CLEARING FROM THE WATCH. /24/

PREV DISCUSSION... /ISSUED 220 PM CST SUN NOV 20 2011/

DISCUSSION...
MOIST AND UNSTABLE AIRMASS REMAINS IN PLACE THIS AFTERNOON...
PRODUCING MOSTLY CLOUDY SKIES AREAWIDE WITH TEMPERATURES IN THE
80S. STALLED FRONTAL BOUNDARY FROM NEAR FORT SMITH
ARKANSAS...THROUGH PARIS TEXAS...AND SOUTHWESTWARD TOWARD PLANO TEXAS
WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS LATER THIS
AFTERNOON INTO THE EVENING HOURS ACROSS NORTHEAST
TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS. ALTHOUGH SUFFICIENT
INSTABILITY AND STEEP LAPSE RATES EXIST TO GENERATE STRONG
THUNDERSTORMS...THE FORECAST TIMING AND OVERALL SPACIAL COVERAGE
APPEARS TO BE TOO LIMITED TO EXPRESS WIDESPREAD OR SIGNIFICANT
SEVERE THUNDERSTORM WORDING IN THE FORECAST PACKAGE.
THEREFORE...WENT WITH STRONG THUNDERSTORM WORDING AS A WAVE OF
CONVECTION SHIFTS NORTHEAST LATER THIS EVENING. THUNDERSTORMS
FORECAST TO DIMINISH BY 06Z.

UNSTABLE ATMOSPHERE REMAINS IN PLACE THROUGH MONDAY AHEAD OF THE
MAIN UPPER-LEVEL TROUGH THAT IS FORECAST TO PUSH ACROSS THE REGION
MONDAY NIGHT INTO TUESDAY...GENERATING THE GREATEST CHANCES FOR
SEVERE THUNDERSTORMS.

FROM TUESDAY THROUGH FRIDAY...UPPER-LEVEL RIDGE TO PROVIDE MOSTLY
CLEAR SKIES WITH HIGH TEMPERATURES RANGING FROM LOWS IN THE 30S
AND 40S TO HIGHS IN THE 60S AND 70S. SURFACE HIGH TO SHIFT EAST
ON FRIDAY...ALLOWING FOR A RETURN SOUTHERLY FLOW ALONG WITH A RAPID
WARMING TREND AHEAD OF THE NEXT FRONTAL SYSTEM THAT WILL MOVE
THROUGH THE REGION ON SATURDAY...PROVIDING ANOTHER CHANCE OF RAIN
ACROSS THE AREA. /05/

AVIATION...
MOSTLY VFR CEILINGS EXPECTED FOR THE REMAINDER OF THE AFTERNOON.
THEN EXPECT AREAS OF MVFR CIGS TO DEVELOP EARLY THIS EVENING WITH
WIDESPREAD IFR CIGS AND FOG DEVELOPING AFTER 05Z THIS EVENING.
SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING OVER CENTRAL AND
NORTH CENTRAL TEXAS WILL SPREAD NORTHEAST INTO NORTHEAST TEXAS AND
ADJACENT SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS. THE STORMS WILL
BRING HAZARDOUS FLIGHT CONDITIONS WITH STRONG WINDS AND EXTREME
TURBULENCE THROUGH 06Z. AFTER 06Z EXPECT SCATTERED...SOMEWHAT WEAKER
CONVECTION...WHICH WILL REMAIN IN THE FOUR STATE REGION THROUGH 00Z
TUESDAY. /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  68  79  67  76  49 /  20  30  40  60  10
MLU  65  78  65  78  51 /  20  20  30  70  20
DEQ  56  73  62  67  42 /  80  80  80  60  10
TXK  62  77  65  69  46 /  50  60  70  60  10
ELD  63  78  65  75  47 /  20  30  50  80  10
TYR  59  79  65  70  47 /  30  30  60  60  10
GGG  63  78  66  73  46 /  20  30  60  60  10
LFK  68  80  68  78  50 /  10  10  40  60  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

24/06
Hazardous weather outlook, Nov 20, 11:45 AM CST, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1145 AM CST SUN NOV 20 2011

ARZ050-051-059>061-070>072-OKZ077-TXZ096-097-108>112-124-125-136-
137-211745-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-
CASS-WOOD-UPSHUR-SMITH-GREGG-
1145 AM CST SUN NOV 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FRONTAL BOUNDARY WILL LINGER JUST NORTH OF THE INTERSTATE 30
CORRIDOR...ALLOWING FOR INCREASED RAIN CHANCES LATER THIS
AFTERNOON AND TONIGHT...MAINLY ACROSS PORTIONS OF SOUTHEAST
OKLAHOMA...NORTHEAST TEXAS...AND SOUTHWEST ARKANSAS. SOME STRONG
STORMS ARE POSSIBLE...PRODUCING HEAVY RAINFALL...GUSTY WINDS...AND
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THIS FRONTAL BOUNDARY WILL REMAIN STATIONARY THROUGH MONDAY NIGHT.
BY TUESDAY MORNING...THE COLD FRONT WILL MOVE TO THE SOUTH AND
EAST. THUNDERSTORMS AHEAD OF THE COLD FRONT MAY BECOME
SEVERE...WITH HEAVY RAINFALL...DAMAGING WINDS...LARGE HAIL... AND
EVEN A FEW TORNADOES POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THIS AFTERNOON
AND TONIGHT...BUT WILL LIKELY BE REQUIRED ON MONDAY NIGHT.

ARZ073-LAZ001>006-010>014-017>022-TXZ126-138-149>153-165>167-
211745-
UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MARION-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1145 AM CST SUN NOV 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST
TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FRONTAL BOUNDARY WILL LINGER ACROSS NORTH TEXAS AND SOUTHWEST
ARKANSAS TODAY AND TONIGHT...RESULTING IN SHOWER AND THUNDERSTORM
DEVELOPMENT LATER THIS AFTERNOON AND TONIGHT. HOWEVER...NO ORGANIZED
HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THE FRONTAL BOUNDARY WILL REMAIN STATIONARY THROUGH MONDAY NIGHT.
BY EARLY TUESDAY MORNING...THE COLD FRONT WILL MOVE TO THE SOUTH
AND EAST. THUNDERSTORMS AHEAD OF THE FRONT MAY BECOME
SEVERE...WITH HEAVY RAINFALL...DAMAGING WINDS...LARGE HAIL...AND
EVEN A FEW TORNADOES.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THIS AFTERNOON OR
TONIGHT...BUT WILL LIKELY BE REQUIRED ON MONDAY NIGHT.

05

In the hours before

Special weather statement, Nov 20, 5:28 PM CST, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
528 PM CST SUN NOV 20 2011

TXZ096-097-109>112-210030-
BOWIE-CAMP-CASS-MORRIS-RED RIVER-TITUS-
528 PM CST SUN NOV 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 630 PM CST...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     MORRIS...RED RIVER...TITUS...CASS...CAMP AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     BOXELDER...CASON...COOKVILLE...DAINGERFIELD...DALBY SPRINGS...
     MOUNT PLEASANT...NAPLES...OMAHA...PITTSBURG...ROCKY BRANCH...
     SIMMS AND US 259 AND I 30 INTERSECTION...

AT 518 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS 7 MILES SOUTH OF CASON...AND NEAR
ROEDER MOVING NORTHEAST AT 25 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS
ALONG WITH DEADLY LIGHTNING.

06
Special weather statement, Nov 20, 6:56 PM CST, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
656 PM CST SUN NOV 20 2011

TXZ096-097-109-111-210200-
BOWIE-MORRIS-RED RIVER-TITUS-
656 PM CST SUN NOV 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 800 PM CST...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     MORRIS...RED RIVER...TITUS AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     BOXELDER...DALBY SPRINGS...DE KALB...SIMMS...US 259 AND I 30
     INTERSECTION AND WILKERSON...

AT 655 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF MOUNT
PLEASANT...MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

06
Special weather statement, Nov 20, 10:09 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1009 PM CST SUN NOV 20 2011

OKZ077-TXZ096-210500-
MCCURTAIN-RED RIVER-
1009 PM CST SUN NOV 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1100 PM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     RED RIVER...

INCLUDING THE FOLLOWING LOCATIONS...
     KIOMATIA...REDLAND...MILLERTON...GOLDEN...BROKEN
     BOW...VALLIANT...AND GLOVER...

AT 1003 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF MANCHESTER...
MOVING EAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

06

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 7:53 PM CSTSevere Thunderstorm WarningSHVLittle River37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.